Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
SP-D as a Marker of Amiodarone-induced Pulmonary Toxicity
Ken UMETANIMakoto ABEKenichi KAWABATATakashi IIDAIsao KOHNOTakao SAWANOBORIKiyotaka KUGIYAMA
Author information
JOURNALS FREE ACCESS

2002 Volume 41 Issue 9 Pages 709-712

Details
Abstract

Two patients with amiodarone-induced pulmonary toxicity (APT) showed abnormally increased serum SP-D concentrations, although their KL-6 level was within the normal range. In a 59-year-old man with ischemic heart disease, APT progressed rapidly and required steroid pulse therapy. During the clinical course, SP-D was as high as 375 ng/ml, although the KL-6 level was only 289 U/ml. In a 58-year-old man treated for dilated cardiomyopathy, SP-D increased to 289 ng/ml, while KL-6 remained at less than 500 U/ml. These cases indicate that SP-D is a useful and early diagnostic marker for APT even when KL-6 is not elevated.
(Intrenal Medicine 41: 709-712, 2002)

Information related to the author
© The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top